Alert archive / Oregon / High Wind Warnings in 2024
High Wind Warning 11, NWS Medford, OR
NWS Medford, OR issued this high wind warning at Dec 26, 2024, 5:14 PM PST for 5 counties in Oregon; Modoc County, California. It was in force for 17 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 26, 2024, 5:14 PM PST (01:14 UTC)
- Expired
- Dec 27, 2024, 10:00 AM PST
- In force
- 17 hr
- Issued by
- NWS Medford, OR
Counties Modoc County, CA, Coos County, OR, Curry County, OR, Douglas County, OR, Klamath County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 71 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 27, 12:06 AM PST | RAIN 1.57 | Port Orford, OR | Trained spotter reported 1.57 inches of rain in past 24 hours. |
| Dec 27, 5:15 AM PST | RAIN 1.51 | Gold Beach, OR | Trained spotter reports 1.51 inches of rainfall in the past 24 hours. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 1.2 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 763 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 494 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
059 WWUS76 KMFR 270114 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 514 PM PST Thu Dec 26 2024 ORZ022-271000- /O.UPG.KMFR.WI.Y.0039.241227T0600Z-241227T1800Z/ /O.NEW.KMFR.HW.W.0011.241227T0114Z-241227T1000Z/ Curry County Coast- Including the cities of Nesika Beach, Gold Beach, Pistol River, Ophir, and Harbor 514 PM PST Thu Dec 26 2024 ...HIGH WIND WARNING IN EFFECT UNTIL 2 AM PST FRIDAY... * WHAT...South winds 35 to 45 mph with gusts up to 70 mph. * WHERE...Curry County Coast, all beaches, capes and headlands from Port Orford southward to Brookings and Highway 101. * WHEN...Until 2 AM PST Friday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ CAZ085-ORZ030-031-271200- /O.UPG.KMFR.WI.Y.0039.241227T0600Z-241227T1800Z/ /O.NEW.KMFR.HW.W.0011.241227T0800Z-241227T1800Z/ Modoc County-Northern and Eastern Klamath County and Western Lake County-Central and Eastern Lake County- Including the cities of Valley Falls, New Pine Creek, Lakeview, and Paisley 514 PM PST Thu Dec 26 2024 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PST FRIDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 70 mph expected. * WHERE...Lake County and eastern Klamath County, and Modoc County, including the Summer Lake area and Highway 31, the mountains across Lake County and eastern Klamath County, and Modoc County. * WHEN...From midnight tonight to 10 AM PST Friday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ ORZ021-271000- /O.NEW.KMFR.HW.W.0011.241227T0114Z-241227T1000Z/ South Central Oregon Coast- Including the cities of Port Orford 514 PM PST Thu Dec 26 2024 ...HIGH WIND WARNING IN EFFECT UNTIL 2 AM PST FRIDAY... * WHAT...South winds 35 to 45 mph with gusts up to 70 mph. * WHERE...South Central Oregon Coast all beaches, capes and headlands from Bandon south to Port Orford and Highway 101. * WHEN...Until 2 AM PST Friday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ ORZ029-271200- /O.EXB.KMFR.WI.Y.0039.241227T0800Z-241227T1800Z/ Klamath Basin- Including the cities of Klamath Falls, Midland, Olene, and Altamont 514 PM PST Thu Dec 26 2024 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PST FRIDAY... * WHAT...Southwest winds 20 to 35 mph with gusts up to 50 mph expected. * WHERE...Klamath Basin, including Klamath Falls and Highway 140. * WHEN...From midnight tonight to 10 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ORZ023-024-271000- /O.EXT.KMFR.WI.Y.0039.241227T0300Z-241227T1000Z/ Central Douglas County-Eastern Curry County and Josephine County- 514 PM PST Thu Dec 26 2024 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM PST FRIDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Central Douglas County and Eastern Curry County and Josephine County, winds will be strongest over the coastal mountains and exposed areas in eastern Curry and Josephine Counties as well as western Douglas County. * WHEN...Until 2 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ081-271200- /O.EXT.KMFR.WI.Y.0039.241227T0500Z-241227T1200Z/ Central Siskiyou County- Including the cities of Weed 514 PM PST Thu Dec 26 2024 ...WIND ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 4 AM PST FRIDAY... * WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Central Siskiyou County including the Shasta Valley and I-5 from Grenada south to Weed and areas near Montague. Strongest winds are expected near Weed, including I-5 at Weed and portions of Highway 97 near and northeast of Weed. * WHEN...From 9 PM this evening to 4 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ORZ026-271100- /O.EXT.KMFR.WI.Y.0039.241227T0500Z-241227T1100Z/ Jackson County- Including the cities of Ashland and Medford 514 PM PST Thu Dec 26 2024 ...WIND ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST FRIDAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Jackson County, including the southern Rogue Valley from southern portions of Medford southward, including Phoenix, Talent and Ashland. * WHEN...From 9 PM this evening to 3 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ084-271200- /O.EXT.KMFR.WI.Y.0039.241227T0800Z-241227T1800Z/ Northeast Siskiyou and Northwest Modoc Counties- Including the cities of Tulelake, Macdoel, Newell, and Dorris 514 PM PST Thu Dec 26 2024 ...WIND ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PST FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Northeast Siskiyou and Northwest Modoc Counties, including Dorris and Tulelake. * WHEN...From midnight tonight to 10 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MAS
3 follow-up statements
995 WWUS76 KMFR 271020 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 220 AM PST Fri Dec 27 2024 ORZ021-022-271130- /O.EXP.KMFR.HW.W.0011.000000T0000Z-241227T1000Z/ South Central Oregon Coast-Curry County Coast- Including the cities of Pistol River, Harbor, Nesika Beach, Ophir, Port Orford, and Gold Beach 220 AM PST Fri Dec 27 2024 ...HIGH WIND WARNING HAS EXPIRED... The threat has ended. $$ ORZ023-024-271130- /O.EXP.KMFR.WI.Y.0039.000000T0000Z-241227T1000Z/ Central Douglas County-Eastern Curry County and Josephine County- 220 AM PST Fri Dec 27 2024 ...WIND ADVISORY HAS EXPIRED... $$ CAZ085-ORZ030-031-271800- /O.CON.KMFR.HW.W.0011.000000T0000Z-241227T1800Z/ Modoc County-Northern and Eastern Klamath County and Western Lake County-Central and Eastern Lake County- Including the cities of Valley Falls, Lakeview, Paisley, and New Pine Creek 220 AM PST Fri Dec 27 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 75 mph. * WHERE...Lake County and eastern Klamath County, and Modoc County, including the Summer Lake area and Highway 31, the mountains across Lake County and eastern Klamath County, and Modoc County. * WHEN...Until 10 AM PST this morning. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ CAZ081-271200- /O.CON.KMFR.WI.Y.0039.000000T0000Z-241227T1200Z/ Central Siskiyou County- Including the cities of Weed 220 AM PST Fri Dec 27 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING... * WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Central Siskiyou County including the Shasta Valley and I-5 from Grenada south to Weed and areas near Montague. Strongest winds are expected near Weed, including I-5 at Weed and portions of Highway 97 near and northeast of Weed. * WHEN...Until 4 AM PST early this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ084-ORZ029-271800- /O.CON.KMFR.WI.Y.0039.000000T0000Z-241227T1800Z/ Northeast Siskiyou and Northwest Modoc Counties-Klamath Basin- Including the cities of Altamont, Tulelake, Newell, Klamath Falls, Macdoel, Dorris, Olene, and Midland 220 AM PST Fri Dec 27 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph. * WHERE...In California, Northeast Siskiyou and Northwest Modoc Counties. In Oregon, Klamath Basin. * WHEN...Until 10 AM PST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ORZ026-271130- /O.CON.KMFR.WI.Y.0039.000000T0000Z-241227T1100Z/ Jackson County- Including the cities of Ashland and Medford 220 AM PST Fri Dec 27 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST EARLY THIS MORNING... * WHAT...South winds 10 to 20 mph with gusts up to 45 mph. * WHERE...Jackson County, including the southern Rogue Valley from southern portions of Medford southward, including Phoenix, Talent and Ashland. * WHEN...Until 3 AM PST early this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Petrucelli
173 WWUS76 KMFR 271034 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 234 AM PST Fri Dec 27 2024 CAZ081-271145- /O.CAN.KMFR.WI.Y.0039.000000T0000Z-241227T1200Z/ Central Siskiyou County- Including the cities of Weed 234 AM PST Fri Dec 27 2024 ...WIND ADVISORY IS CANCELLED... It will remain windy into early this morning, but winds will remain below advisory levels. $$ CAZ084-ORZ029-271145- /O.CAN.KMFR.WI.Y.0039.000000T0000Z-241227T1800Z/ Northeast Siskiyou and Northwest Modoc Counties-Klamath Basin- Including the cities of Altamont, Tulelake, Newell, Klamath Falls, Macdoel, Dorris, Olene, and Midland 234 AM PST Fri Dec 27 2024 ...WIND ADVISORY IS CANCELLED... It will remain windy this morning, but they are expected to remain below advisory criteria. $$ ORZ026-271145- /O.EXP.KMFR.WI.Y.0039.000000T0000Z-241227T1100Z/ Jackson County- Including the cities of Ashland and Medford 234 AM PST Fri Dec 27 2024 ...WIND ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING... Winds have diminished below advisory levels. $$ CAZ085-ORZ030-031-271800- /O.CON.KMFR.HW.W.0011.000000T0000Z-241227T1800Z/ Modoc County-Northern and Eastern Klamath County and Western Lake County-Central and Eastern Lake County- Including the cities of Valley Falls, Lakeview, Paisley, and New Pine Creek 234 AM PST Fri Dec 27 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 75 mph. * WHERE...Lake County and eastern Klamath County, and Modoc County, including the Summer Lake area and Highway 31, the mountains across Lake County and eastern Klamath County, and Modoc County. * WHEN...Until 10 AM PST this morning. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ Petrucelli
734 WWUS76 KMFR 271821 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 1021 AM PST Fri Dec 27 2024 CAZ085-ORZ030-031-271930- /O.EXP.KMFR.HW.W.0011.000000T0000Z-241227T1800Z/ Modoc County-Northern and Eastern Klamath County and Western Lake County-Central and Eastern Lake County- Including the cities of Lakeview, Paisley, Valley Falls, and New Pine Creek 1021 AM PST Fri Dec 27 2024 ...HIGH WIND WARNING HAS EXPIRED... Strong winds have eased below warning criteria. $$ BR-y
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Dec 26, 2:35 PM PST, 2 hours 39 minutes earlier.
Area forecast discussion, Dec 26, 2:35 PM PST, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Medford OR
235 PM PST Thu Dec 26 2024
.SHORT TERM...Overview:
Our active weather continues today with hazards from the coast
through the Cascades over into the eastside. Our current Winter
Weather Advisory will expire late tomorrow morning. A new Wind
Advisory is in place across the forecast area as wind speeds are
expecting to ramp up again tonight through Friday morning. We are
also looking at higher elevation snowfall and heavy rainfall
potential along/near the coast. Snow levels start to quickly rise
Friday afternoon into Saturday and the flood potential may start to
ramp up with snow melt and moderate to heavy rainfall on top of
already saturated soils.
Further Details:
Lingering precipitation will continue through the short term.
Frontogenesis is progged to weaken through the day with snow levels
rising, but we are still expecting snowfall to occur at elevations
mainly above 5000 feet, but it would not be out of the question to
see very light amounts elsewhere on the eastside at even lower
elevations. Another period of increased frontogenesis will occur
tonight around 10pm and continue through late morning on Friday, so
we could see another peak in snowfall rates between 10pm and 2am for
those locations within the advisory. Thereafter we will likely see
snowfall rates quickly diminishing. In fact, we may be able to
cancel the advisory early by a few hours or so depending on how the
500mb wave progresses through the region. Rainfall will then become
our main issue which could lead to flooding, especially areas near
the coast on/near the Coquille. We are currently highlighting this
threat in the Hydrologic Outlook, in addition to river forecast from
the River Forecast Center. The peak in the flooding will be in the
long term forecast, but we are currently looking at impacts starting
around the 29th and continuing through the 30th. Please see long
term discussion for more details.
.LONG TERM...The long term will begin with light to moderate rain
mainly in northern California and in southern Oregon west of the
Cascades at the coast. A cold front will be moving in and by the
late afternoon Saturday, there will be heavy rain in the forecast.
The heaviest rain will fall late Saturday afternoon and continue
through Sunday morning. There is a 50-60% probability for eastern
Curry County and far western Josephine County to see 1 inch of
rainfall in 6 hours Saturday night. Climatologically, PWATs are
around 0.45" near the end of the year at Medford. Forecast PWATs
with this system are forecast to be double that. 6 hour rainfall
forecast for the Rogue Valley could reach 0.25"-0.50" Saturday
night. More westerly upper level flow will help support the moisture
intake for the area with RHs forecast to stay above 80% until Sunday
night.
The probability for 4 inches of snow to fall in 6 hours in the
Cascades, including the Crater Lake area, is near 60-70% Sunday
morning. Between Sunday morning and Monday morning, 8 to 15 inches
could fall.
The heavy rain along with snow melt will bring a concern for
flooding for small streams and rivers. As of this afternoon the
forecast calls for the Coquille River at Coquille to reach action
stage tonight and will reach minor flood stage by Sunday morning
before peaking in to Moderate Flood Stage Sunday night into Monday.
The Rogue River at Agness is forecast to reach Minor Flood Stage
Sunday morning and crest at ~21 feet Sunday afternoon. Please see
ESFMFR for more information on the Flood Potential Outlook.
The introduction of ridging to the PNW Monday will bring calmer
conditions through the day Monday into Tuesday. This will also means
the chance for lighter winds. The threat of fog will need to be
evaluated those mornings as forecast soundings are favoring
inversions to set up at least in the Umpqua Basin. Temperatures will
return to near normal for this time of year by early next week.
After the quieter start to the week the next system will come just
in time for the New Year, but they will be lighter and focus on
areas west of the Cascades. -Hermansen
&&
.AVIATION...26/18Z TAFS...Active weather continues across the area,
with passing showers bringing VFR or MVFR ceilings. Showers will
decrease into this afternoon before another disturbance brings
another round of activity tonight into Friday morning. Snow levels
of 4500 to 5500 feet will limit most snowfall to elevated areas, but
showers can locally lower snow levels and bring snow showers to
lower elevations.
Low level wind shear could return tonight into Friday morning. After
the rain becomes less widespread early tomorrow morning, MVFR/IFR
conditions are likely with mountain obscurations. There is only a 30-
40% prob for IFR ceilings in Medford for tomorrow morning, so kept
tomorrow morning at low MVFR for now. -TAD/Hermansen
&&
.MARINE...Updated 200 PM PST Thursday December 26, 2024...Stormy
weather will continue over the waters through the weekend with
gale-producing fronts one right after another each day through
Sunday. All of this wind will occur in the presence of high and
very steep background west swell, so even though there will be
lulls in the wind between fronts, conditions will remain dangerous
to all craft in between fronts due to high seas.
The first lull in wind between fronts is occurring right now, but
seas remain upwards of 20 feet. Winds will increase rapidly this
evening and tonight and remain at gales until the next front passes
Friday morning. This will be followed by another lull in
wind Friday afternoon and evening.
Confidence is high that this pattern will repeat twice more with
frontal passages Saturday morning and Sunday morning or early
afternoon. Confidence is lower regarding the details of weekend
fronts - in particular: the strength and landfall location of low
pressure waves along these fronts. Should any of the lows be
stronger than currently indicated or make landfall close to us,
winds may be higher than expected.
The weather finally gives us a bigger break between systems early
next week along with a decrease in seas. However, more fronts are in
the offing New Year's Day and beyond. -Wright
&&
.BEACH HAZARDS...Updated 200 PM PST Thursday December 26, 2024...
Swell dominated seas will continue to produce dangerous surf through
the weekend. Surf conditions will be occasionally worsened by high
winds and seas as fronts pass each day through Sunday. Breaking
waves in excess of 30 feet remain possible through the weekend.
During these events, extremely large breaking waves will create very
hazardous conditions along beaches and area shorelines. Waves will
inundate beaches and surge into normally dry areas, especially at
times of high tide. Infrastructure damage and significant beach
erosion can be expected. Stay away from area beaches during this
period of active weather. -Wright
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Winter Weather Advisory until 10 AM PST Friday for ORZ027-028-
030.
Wind Advisory from 10 PM this evening to 10 AM PST Friday for
ORZ022>024-026-030-031.
High Surf Warning until 7 AM PST Sunday for ORZ021-022.
CA...Winter Weather Advisory until 10 AM PST Friday for CAZ080-082-
083.
Wind Advisory from 10 PM this evening to 10 AM PST Friday for
CAZ081-084-085.
PACIFIC COASTAL WATERS...Gale Warning until 7 AM PST Sunday for
PZZ350-356-370-376.
&&In the hours before
Local storm report, Dec 26, 4:22 PM PST, 52 minutes before
Preliminary Local Storm Report
National Weather Service Medford OR
422 PM PST Thu Dec 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM Rain 2 WSW Obrien 42.06N 123.73W
12/26/2024 M3.00 Inch Josephine OR Trained Spotter
24 hour amount.
&&The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 4:23 PM PST | River Flood Warning | MFR | Coos | 11 days |
| Dec 27, 10:51 AM PST | Wind Advisory | MFR | Curry, Josephine, Klamath, Lake | 21 hr |
| Dec 27, 12:20 PM PST | River Flood Watch | MFR | Coos, Douglas | 34 hr |
| Dec 27, 12:20 PM PST | River Flood Watch | MFR | Curry, Josephine | 35 hr |
| Dec 27, 12:57 PM PST | Flood Watch | MFR | Coos, Curry, Douglas, Jackson, Josephine | 45 hr |
Nearby
High Wind Warnings in Oregon, 2024High Wind Warnings in California, 2024Every high wind warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.